# SDR 95ZZZX2828

- Difficulty date: May 9, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N144C
- Make and model: Beech B200
- Aircraft serial: BB1013
- System (JASC): 7170 · Engine Drains
- Part: Purge Tank
- Part number: 1019200931
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 2,624 hours
- Stage of operation: DE
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ACFT DESCENDING THROUGH 10,000 FEET WHEN A JET FUEL ODOR COMING THROUGH AIR VENT.  SMELL DISSIPATED.  THERE WAS NO SMOKE IN THE ACFT.  ALL ENG INSTRUMENTS INDICATING NORMAL.  UPON LANDING, PILOT OPENED BOTH ENG COWLINGS LOOKING FOR OBVIOUS FUEL LEAK.  FOUND END COVER BLOWN OFF INBOARD END OF PURGE TANK, NR 1 ENG.  TT ON PART IS 2624.0 HRS.
